# SDR EIA2004101

- Difficulty date: June 2, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 31A CRACKED AT FS 500L.  FAB & INSTL NEW STR & SPLICE CHANNELS PER B747 SRM 53-10-03, SHTS 6&7, 51-30-02, PGS 2-3 & 8-9.
